Keyword Search:


Bookmark and Share

On some applications of the space-time fractional derivative

Ahmood, Wasan Ajeel and Kilicman, Adem (2016) On some applications of the space-time fractional derivative. Advances in Difference Equations, 2016 (1). pp. 1-14. ISSN 1687-1839; ESSN: 1687-1847

[img] PDF
Restricted to Repository staff only

1584Kb

Official URL: https://link.springer.com/article/10.1186/s13662-0...

Abstract

In this work, we study and extend the one-dimensional fractional derivative to the multidimensional space-time fractional derivative, determine the exact solution via the Laplace transform, and develop mathematical foundations of the respective operators. The multidimensional space-time fractional derivative is developed to augment the equations. The results show that this method is effective, convenient, and easily executable. The main advantage of the proposed approach is that it is an accurate analytical method (the Laplace transform method) that can be implemented for both space and time discretizations of the fractional derivatives and allows us to present new solutions to problems by certain applications for solving space-time fractional derivatives.

Item Type:Article
Keyword:Fractional derivative; Evolution equations; Anomalous diffusion
Faculty or Institute:Faculty of Science
Publisher:SpringerOpen
DOI Number:10.1186/s13662-016-1015-z
Altmetrics:http://www.altmetric.com/details.php?domain=psasir.upm.edu.my&doi=10.1186/s13662-016-1015-z
ID Code:53429
Deposited By: Nurul Ainie Mokhtar
Deposited On:30 Oct 2017 16:01
Last Modified:30 Oct 2017 16:01

Repository Staff Only: Edit item detail

Document Download Statistics

This item has been downloaded for since 30 Oct 2017 16:01.

View statistics for "On some applications of the space-time fractional derivative"